Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking Eritel and Zoryl for high BP. Burning sensation after eating. Why?

Hello ! I am suffering from High BP since 20 years and type 2 sugar since 10 year appox. I am on medicines regularly. My age is 59 years and I am now on Eritel-CH80(M), Prozopress XL-5 (N), Zoryl M-2 and Volibo-M0.2 in (M). My BP conditions are normal in morning and goes even up to 190/100 in evening. My Other tests are normal. digestion is also not so good sometimes it burns after while taken food ?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
This symptom is known as heartburn
U should add on this medicine
Cap.omeprazole 1cap prior to breakfast
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor